MathSciNet Relay Station
MathSciNet bibliographic data
MR394751 (52 #15550) 58E05 (35J35)
Berger, Melvyn S. New applications of the calculus of variations in the large to nonlinear elasticity. Comm. Math. Phys. 35 (1974), 141–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement